# SDR CALA0400703

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 17,595 hours, 2,864 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: RDAA201304
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG FUMES WITH A BURNING WIRE-LIKE ODOR WERE NOTED IN THE FIRST CLASS CABIN (FORWARD IN AREA OF ENTERTAINMENT SECTION) AFTER APPROXIMATELY 3 HOURS OF FLIGHT WHILE EN ROUTE TO EWR.  THE ENTERTAINMENT SYSTEMS WERE SECURED AND THE ODOR CLEARED.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE NOTED THAT THE NR 1 EADB (ENHANCED AREA DISTRIBUTION BOX) SMELLED BURNT.  THE NR 1 EADB WAS REMOVED AND REPLACED.  THE IFE FILTER WAS CHECKED AND IT WAS NOT CLOGGED.  OPERATIONAL CHECKS WERE GOOD.  THE IFE SYSTEM WAS RUN FOR 30 MINUTES AND OPERATION CHECKED GOOD.
